I already received one treatment of botaxin for uncontrollable eye lid closures and when it started to wear off, I began taking robaxin, which seems to prolong my eyelid closures, mainly left eyelid. The doctor that injected the botaxin did not want to prescribe robaxin for me, as he said that he was not familiar with the drug and therefore did not want to prescribe it to me. Subsequently, my personal care physician did not have a problem prescribing it to me. I am with a different medical group now and have been seen by another specialist for the treatment of blepharospasm, yet she has not heard that robaxin 750 was used for temporary delay of uncontrollable eyelid closures. So my question is, is it possible that the robaxin that I am taking on a daily basis prolonging the eyelids from uncontrollably closing?
I am taking Robaxin 750 twice daily for blepharospasms?
- 13 Oct 2014 by forbiddencrossing
- 13 October 2014
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2011 • 2 answers
Posted 26 Feb 2012 • 1 answer
Robaxin-750 - My mother's left arm was amputated in Des 2011. She is suppose to take Robaxin daily.?
Posted 22 Mar 2012 • 2 answers
Posted 31 Aug 2013 • 1 answer
Posted 13 Nov 2016 • 1 answer